# SDR C2XA03CL072

- Difficulty date: March 18, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145ER
- Aircraft serial: 145045
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002MOD2
- Part serial: 1501
- Condition: Erratic
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2367 THE CREW REPORTED A LANDING GEAR AIR/GROUND CAUTION MESSAGE ON DESCENT.  THE SOLENOID SWITCH IN THE GEAR HANDLE CYCLING WITH THE GEAR DOWN.THE MESSAGE CLEARED ON ROLLOUT.   MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT.  OPERATIONAL CHECKS WERE GOOD.
